# SDR YENA20151026520

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 62,089 hours, 23,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006963
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,155 hours, 14,787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, MULTIPLE SEAT EMERGENCY LIGHTS FOUND INOPERATIVE.  R & R EPSU AT POSITION 11WL  IAW AMM 33-51-38-400-001-A.  OPS CHECK GOOD.
